Rangarajan, Govindan (2001) Symplectic integration of Hamiltonian systems using polynomial maps. In: Physics Letters A, 286 (2-3). pp. 141-147.
Restricted to Registered users only
Download (78Kb) | Request a copy
In order to perform numerical studies of long-term stability in nonlinear Hamiltonian systems, one needs a numerical integration algorithm which is symplectic. Further, this algorithm should be fast and accurate. In this Letter, we propose such a symplectic integration algorithm using polynomial map refactorization of the symplectic map representing the Hamiltonian system. This method should be particularly useful in long-term stability studies of particle storage rings in accelerators.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Centre for Contemporary Studies
Division of Physical & Mathematical Sciences > Mathematics
|Date Deposited:||18 Oct 2006|
|Last Modified:||19 Sep 2010 04:32|
Actions (login required)